# SDR SWAA2024071512477

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 69,876 hours, 41,512 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE COWL ANTI ICE ILLUMINATED AT APPROX 9000 MSL RAN QRH AND REDUCED THRUST ON ENGINE LIGHT STAYED ILLUMINATED EVEN AT IDLE<[01] REMOVED AND REPLACED #2 ENG TAI VALVE IAW AMM 30-21-11. DURING INSTALL; TAI VALVE CONNECTOR WAS DAMAGED DUE TO CONNECTOR DP1303 INTERNAL DAMAGE.;[02] REMOVED AND REPLACED #2 ENG TAI VALVE IAW AMM 30-21-11. OPS CHECKS GOOD.
